MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS LYRA SARS-COV-2 ASSAY

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS LYRA SARS-COV-2 ASSAY
Catalog Number M120
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported one false positive sars results for one symptomatic patient.Unknown if the result was confirmed.Confirmation method(s) not provided.
 
Additional Manufacturer Narrative
Investigation conclusion: a quidel representative visited the site and observed procedural errors that may have contributed to the event.Root cause: no investigation required, source: email.

Brand Name
LYRA SARS-COV-2 ASSAY
Common Device Name
LYRA SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer (Section G)
QUIDEL ORTHO DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key21654465
Report Number0002024674-2025-00074
Device Sequence Number12644082
Product Code QJR
UDI-Device Identifier30014613339090
UDI-Public(01)30014613339090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA200016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberM120
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown